Around a month ago my boyfriend fingered me with sperm on his hand. I took the morning after within 3 hours. 3 days later i started taking the mini pill when i should have ovulated if i did not take the morning after pill. My period came 4 days late and after the 2nd day i stopped taking the mini pill. Before i stopped taking the mini pill it was light, after this it became heavy. It normally lasts 5 days but it's now on it's 8th day. What's happening to me?
All that hormones are messing with your cycle. It s normal to have withdrawal bleeding about 7 days after you took the morning after pill, but you added some more hormones during that process so it is anybody's guess as to what happened.
It is likely some withdrawal bleeding and breakthrough bleeding. If it does not stop, you have to talk to your doctor. They can give you more and different hormonal pills to get your body to regulate again.
What are you going to use from now on to keep you safe? If you are continuing with the pill, just start taking it. The pill will often stop the bleeding.